# SDR 03FDEA01383

- Difficulty date: August 25, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N362FE
- Make and model: Doug DC-10-10
- Aircraft serial: 48261
- Aircraft time: 60,603 hours, 20,423 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 9690M05G04
- Part serial: R464186
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-7832-72265 EXHAUST-THRUST REV- FIXED BODY UPPER ANGLE CRACK   REPAIR.  EXHAUST-THRUST REV FIXED BODY UPPER ANGLE CRACK   REPAIR.
